# SDR 2002UALA01073

- Difficulty date: June 23, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 36,774 hours, 13,602 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE HAS SEVERAL DENTS AT LEFT HAND SIDE STATION 600 TO 620 STRINGER 15L TO 17L. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. INSTALLED DOUBLER TRIPLER ON SKIN STATION 600 TO 640 STRINGER 15L TO 18L.
